|Online since 2002|
About AdipexIf you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Sweating a lot
Today is day 3 of 37.5 apidex and I gave been sweating a lot. Is this common?
AskDocWeb: It is not common but it may be caused by Adipex. Eexcessive sweating is one of the "rare" possible side effects of this medication.
I started taking addipex a while back, i am a 33 yr old f who is otherwie healthy besides sum overweight and i also have no family history of siezures. about 1 week after i had a siezure and i didnt think it was because of that. so i continued the addipex for a total of about 2 months and had a total of 8 siezures. since i stopped the addipex , i never had one since. i do agre it seems to b a good drug i jus wanted to warn people of my expeience. it was DEF scary!
I did my own test on adipex. I'm 32 5'2. I weighed around 180 when I started. I tried them and within a couple of days I felt the difference! I say felt because I could the difference inside out. the pill will make you thirsty and I noticed to drink anything other than water just doesn't sastify your thirst. Also when eating it def. Curbs the appetite. with that being said if you choose unhealthy items I noticed your body will tell all. Bloating, gas and nausea. now I didn't exercize at all during this time period just lived a normal life but normal changed as I wanted to clean or get up esrlier slept better and finished more task.
Now many have said for years I have ADD prob right. lol. After I saw the weight coming off effortlessly I used the pill less and less. over a period of 4 months I lost 40 pounds and feel great! Let me add this important info to clarify key points I experienced and thru trial and era corrected.
Thirst...drink water or electrolytes. Stay hydrated a must body performs better and metabolic rate increases. muscles appreciate it too. Also mood swings hmm yes if you take and can't sleep either reduce pill in half before noon or else lack of sleep will effect you as it will anyways. also mood swings will occur because your body is changes from with work with it. Proper nutrition and hydration and rest. move move move stay activate after all you finally have energy so use it even if its house work to work or simply playing with your kids. Also diarrhea happens much only in beginning becuz ur expelling the toxicans instead bowels intestinal tra cts. menstrual well it can change I noticed since I ate healthier and less my flow was not so heavy less cramping and not as long.
It is a pill that requires much more effort on the consumer rather the doctor. I say this because its up to you to pay attention to ur body during the changes and help your doctor tweek them for u too. headaches occured if I didn't eat before I took it in the am or if I didn't sleep enough the nite before and took the next dosage. Or if I drank coffee or cokes.my best advice work with the pill. remember you are taking the pill to change so allow your body to do so. the more you pay attention to the effects of the drug with your own body the better results. You can get! For instance slim fast great product. . Not for me but only because protein builds on me fast therefore I'd have to extra burn calories for it to be effective. Or else exercise and thst diet ill gain weight. So you see any thing you do notice how u react then tweek your diet.
I truly recommend this helping agent to be the foundation of your weight loss. just like when you first learned to ride a bike. Someone would explain then stabilize you on the path to take off with a boost. some needed more speed to go some less but thru trial and error u learned what was best for you to eventually ride off by yourself. Same thing here take the basic the doc will give you and stay on training wheels for a while. Soon your own way of riding will come to you. Good luck hope I have helped.
Weight loss at a standstill
I started taking Adipex August 5 2013. My first month weight in I lost 15 pounds, I felt awesome. The second month weight in I lost 12 pounds. The third month weight in I lost 9 pounds. So now I am on my fourth month of taking Adipex and I have lost like a pound then I stay the same, I know you are not weight yourself everyday but I do. So I am getting upset that i am not losing any more. I am even working out longer and eating healthier too. My starting weight was 250 and now I am 214. And I like to get 150 or 155. Can give me any tips on what to do to get over this stand still? Thank You, Also I love how Adipex help me lose weight.
Jayme (explain surge conditioning and dieting)
AskDocWeb: When the amount of weight you lose levels off that is referred to as a plateau. Weight loss plateaus are common but they are also temporary, if you stick with your plan. There are several things that people do to get through a weight loss plateau.
The most successful way to break a weight loss plateau is to change your routine. Adding new movement patterns is also called cross-training. This can be done by switching from a treadmill to an elliptical machine cardio workouts or try new things like stair climbers, swimming, cycles, and/or rowing machines. Other possibilities include signing up for cardio-burning classes, like spinning, kick boxing, and Zumba dancing.
Some people do a great job of maintaining their cardio workouts but let their strength training go. Balanced physical conditioning requires both. Keep in mind that lean muscle burns more calories. In fact, the more muscle mass you have, the higher your metabolic rate, which aids in weight loss.
In addition to physical conditioning, weight loss depends on what you are eating and drinking on a daily basis. Some weight loss plateaus can be broken by cutting out all liquid calories such as soft drinks, alcohol, milk shakes, fruit juices, and vegetable juices. Your body doesn't respond to liquid calories the same way that it does from solid foods. That means you don't compensate for the calories you've drunk by eating fewer calories later in the day. So unless you're trying to gain weight, you may want to cut down on liquid calories - or cut them out altogether. Good luck.
Adipex report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - Page 66 - 67 - 68 - 69 - 70 - 71 - Last Page 72
Share your experience with AdipexIf you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.